Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 15.10.2011
From: Laura

Subject: Bad reaction to meds

Hi all I went to rheumatology on Wednesday and was given some meds I take them twice a day but over the last day or so it has been giving me horrendous stomach pains
reply | back to forum

Date: 15.10.2011
From: marlene

Subject: Re: Bad reaction to meds

Hi Laura, you dont say what you are taking. I can only say that your meds shouldn't be giving you stomach pain. You could call NHS direct or Out of Hours Surgery for some advice. Hope this helps.
reply | back to forum

Date: 16.10.2011
From: laura

Subject: Re: Bad reaction to meds

hi marlene i was on hydroxychoroquine twice aday aswell as stomach pains it made me violently sick twice im going to phone rheumy tomorrow to see if i can get it changed im not taking anything that causes that i do ache alot more but would rather have that than suffer like i did yesterday still sore where my cortisone injection went in to but on other hand glad im going back to work tomorrow
reply | back to forum

Date: 16.10.2011
From: marlene

Subject: Re: Bad reaction to meds

Hi Laura, i think you are right to check with rhumy, I have to say fair play to you going back to work, we can't let this beat us can we? Hope your phone call tommorrow has a good outcome for you maybe they can change it for something different. Hope the injection site stops hurting soon. Take Care.
reply | back to forum

Date: 16.10.2011
From: Laura

Subject: Re: Bad reaction to meds

Hi Marlene thanks yeah can't let it beat us I work in a small care home and really love my job and when I first found diagnosis I was quite down but at the moment feel quite positive I was quite surprised the cortisone injection hurt that much actually but when it kicks in will be worth it:)
reply | back to forum

Date: 17.10.2011
From: laura

Subject: Re: Bad reaction to meds

hi phoned rheumatology this morning and they told me it was probably a stomach bug before asking me to just take one tablet once daily i said i dont want to sound unreasonable but i wont take the tablets cos they have made me violently sick the nurse said she will talk to rheumatologist and get back to me
reply | back to forum

Date: 17.10.2011
From: marlene

Subject: Re: Bad reaction to meds

Hi Laura, there is some kind of stomach bug going around, some of my in-laws have had it. Hope you get sorted soon. Take Care.
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

1+2=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board